# SDR COZA20150716056

- Difficulty date: July 7, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 44,989 hours, 38,802 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3353107080
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED CARBON SEALS FOR THE RT ENG HYD PUMP, CSD & MEC TO IMPROVE ENG OIL CONSUMPTION.
